Deplin help or advice
avatar
Artemisia22 posted:
Hi. I've been severely depressed for the past year and a half and have been trying different meds and dosages. Last week doctor prescribed Deplin (to take with Wellbutrin XL 450mg and Sam-E 800mg per day -- wasn't working).

Having taken Deplin for only a few days, I went from crying and sleeping all the time to agitated, aggressive, energized, can't sleep, with mood swings going from anger to abject despair within minutes. Have called my doctor, but am waiting to hear from her.

Does anyone have experience with this? It's freaking me out a bit. Is this a sign that Deplin is doing its job and I need to lower antidepressant dose? Or is this an adverse reaction?

Please help!
Reply
 
avatar
Artemisia22 responded:
UPDATE: this nightmare was due to me misunderstanding my doctor and quitting my Effexor. Even just missing 4 days of it brought on all this craziness and inexplicable rage. Back on the Effexor and by day 2 it all went away. So scary. Would have been nice to be told/warned about Effexor withdrawals BEFORE I started taking it.